# SDR CA001102006

- Difficulty date: October 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,210 hours
- Propeller: Hamstd 43E60
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6903A10S
- Condition: Cracked
- Location: Propeller
- Part time: 3,737 hours
- Component: Blade, Hamstd, 43E60581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON LEADING EDGE IN SHOT PEENED AREA, LOCATED IN A OLD LOCAL REPAIR AT STATION 46 INCH.
